Understanding The Dangers of Mixing Gabapentin And Tramadol

Understanding The Dangers of Mixing Gabapentin And Tramadol

There are many different people, who are hooked on pain medications. When these individuals are unable to achieve their desired high, they’ll go to extreme measures to try and do so. Some will even attempt to mix two or more medications together. This could be incredibly dangerous and could result in some frightening side effects. This is especially true, when it comes to mixing Gabapentin and Tramadol. Within this guide, you’ll learn about the dangers of this combination.

Enhanced Side Effects

Related Post

Before attempting to mix these two drugs together, you should realize that doing so would enhance the side effects of each. Below, you will find a list of these side effects.

  • Complications concentrating
  • Lethargy and drowsiness
  • Increased dizziness
  • Impaired judgment and thinking

Now, these side effects aren’t classified as dangerous, but they could be in certain situations. Consuming both drugs and driving a vehicle would be incredibly unwise. When consuming the combination together or one drug separately, you should refrain from driving a vehicle or operating any type of machinery.

The Risk Of The Interaction

When exploring the interaction of Tramadol and Gabapentin, you should realize that the drug interaction is classified, as moderate. Although the risks aren’t as dangerous as many others, the combination should not be used, unless a doctor instructs you to do so. The risks are ultimately too dangerous and could easily put you in harm’s way.

Overall

As a whole, it is not recommended to consume these two substances together. The risks involved could put you unnecessary danger and the effects will be enhanced. Therefore, you should prevent yourself from combining the drugs, unless a reliable doctor tells you to do so.

The Team

The Team

The wealthformyhealth.com team is composed of doctors and few students in their final year of medicine who have decided to popularize and share their knowledges for the largest numbers of people.

Feel free to share this knowledge with your friends or react to the publication by leaving a comment. Every days you are more and more numerous to join the community!
The Team

Previous New Study – How Long does Xanax Stay In Your System
Next What You Should Know About Taking Tramadol And Benadryl Simultaneously

You might also like

Tramadol

Everything You Should Know Before Mixing Tramadol and Vicodin

Before attempting to mix any medications, it should be known that doing so could be dangerous. Some medications can be mixed safely, but others may interact with one another and

Tramadol

Everything You Need To Know About Tramadol And Pregnancy

Are you currently pregnant? If this is the case, you will need to be extremely careful about what you put into your body! Everything you put into your body will

Tramadol

Can You Smoke Tramadol – Exploring The Dangers

If you suffer from pain, there is a possibility that your medical professional will prescribe you with Tramadol. This medication is fairly effective and typically very safe, when used it

7 Comments

  1. Bob May 14, 03:55 Reply
    Is there a minimum or maximum time between taking Tramadol and gabapentin for instance tramadol at 4:30pm and gabapentin at 11:30pm. Bob Becker
  2. Abby September 09, 04:40 Reply
    It's troubling that the medical community responds this way to anything that has feeling of well-being as a side affect. This combination when taken at moderate doses gives a "high" or very pleasant feeling. Doctors have an instinctual recoil for an individual to experience this. (Nobody should be allowed to have a euphoric feeling..that is a bad thing) Frankly, I'm tired of this community firing off statements with bold type with no explanation. ("The risks are too dangerous and could put you in harms way") I showed this page to my doctor and his reply was.."what harm? ..an explanation would be nice because this combination is the best one I know to replace harder narcotics.. My peers and the government have really rammed this pain pill paranoia down the publics throat..and I no longer take any of it seriously. The day they took Darvocett away it affected my ability to manage pain safely. Now they're on about this..give me a break." Here's the raw truth: this combination produces a very pleasant euphoric feeling. The over all feeling among these communities is that euphoria is a bad thing and should be discouraged. The fact is this combination is safe. It's much safer than heavy narcotics and works just as well. Abuse potential is always there when a drug or combination of drugs "feel good." You don't make decisions simply based on the lowest common denominator or in other words, you don't make a decision for a patient you know based on what a drug addict might do. Again..this combination is safe and effective. I think today's elite doctors would have everybody on a dangerous NSAID that damages heart tissue, rather than "allowing" a patient to possibly "feel good." My 83 year old mother cannot get anything for her massive pain because of the fear her doctor has of giving anything narcotic to anybody.. Her doctor has a policy-"absolutely no narcotic pain meds are given for any reason." Now, that's a horrible policy and an unnecessary one. Now we have this nosy bunch striking fear of these effective meds that are now being given because of the "no Hydrocodone..no Oxycodone..no narcotic anything" culture we live in. It always happens-if a product or product grouping starts being noticeably given more...there will always be a group of "medical professionals" popping up somewhere to first "warn"..then next they always create a news story out of it for "awareness" ..then it always turns into a "crisis" and it has to be "stopped." I think the idea is to push doctors to give Celebrex or one of the new NSAID products big pharma has had little luck with being the "go-to" pain killers. My doctor said the risk of much worse events are likely on these drugs then any narcotic.. The risk of heart attack is huge with prescription NSAIDs and I will not give them." So I take this with a grain of salt.. Tramadol and Gabapentin is a fantastic combination and works incredibly well in relieving pain..and yes, it does have a very euphoric feeling of well being.. Sorry docs, but there is no reason to fear a patient experiencing euphoria with the relieving of pain. And all of this from a very low dose of a synthetic opioid and an anti-seizure med. Either explain yourself with your opinions or stop giving them.
  3. over it November 19, 15:12 Reply
    agree with Abby I have Lupus and fibro and am stuck with very mild pain meds that don't help me on a "good " day because Drs. are so scared to allow patients to actually feel "good." It's ridiculous and out of hand.
  4. Ronnie December 16, 01:21 Reply
    I totally agree with the ĺast comment. I take same Combination with the great relief of pain at night
  5. Ragnar December 16, 22:59 Reply
    I find this article incredibly inaccurate. I myself take 400mg of Tramadol, and 3600mg of Gabapentin, every day, and have done so for the last 4 years. Along with 75mg of Diclofenac from time to time. I have also driven my car, almost every day of that 4 years, along with my truck, forklift, and front end loader at work. This articles does not state you "may" or may not, have these side effects. Merely that this combination amplifies all of them, implying that you will experience all of them. I myself experience none of them, never experienced any major sifde effect of any of my medications. So I find this statement to be incredibly inaccurate. ***Now, these side effects aren’t classified as dangerous, but they could be in certain situations. Consuming both drugs and driving a vehicle would be incredibly unwise. When consuming the combination together or one drug separately, you should refrain from driving a vehicle or operating any type of machinery.**** Anyway, just my 2c.
    • The Team December 17, 08:00 Reply
      Certain people can drives drunk/drugged and don't have accident, so are you saying it's ok to drive drunk/drugged? You need to understand that your case is not a generality. Thank you for sharing your opinion, it seems that you take a lot of medication and your brain has probably develop a tolerance after all this time but do not be unconscious you are not at the shelter of an accident.
  6. Chef January 04, 08:36 Reply
    I have been on 3,600mg of gabbapentin per day for two years, and 325/37.5mg Tramacet(Tramadol), 8 per day for the last year, and 8 t3's per day before that, I would rather go back to just over two years ago of being healthy, still no answers from doctors on unexplained blisters that look like burn marks on my legs that cause me severe pain, you'd think in today's day and age and technology there would be an answer, but it seems as though they just keep us high on expensive prescription meds and I haven't felt any closer to the truth on my problem in a long time. These drugs keep me from doing my job properly, I'm cloudy in my thinking and still in pain and yet if I don't take them I'm in so much pain that I can't walk, and yet every test, blood, MRI, Dermatologist, Neurologist, Biopsy, all my tests say I'm 100% healthy.

Leave a Reply